BibTeX record: journals/mcm/ArlottiDL05

download as .bib file

@article{DBLP:journals/mcm/ArlottiDL05,
  author    = {Luisa Arlotti and
               Andreas Deutsch and
               Miroslaw Lachowicz},
  title     = {A discrete boltzmann-type model of swarming.},
  journal   = {Mathematical and Computer Modelling},
  year      = {2005},
  volume    = {41},
  number    = {10},
  pages     = {1193--1201},
  url       = {http://dx.doi.org/10.1016/j.mcm.2005.05.011},
  doi       = {10.1016/j.mcm.2005.05.011},
  timestamp = {Wed, 03 Sep 2014 02:11:24 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mcm/ArlottiDL05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}